Results 1 to 2 of 2

Thread: Is there a link from using iPads to having seizures?

  1. #1

    Default Is there a link from using iPads to having seizures?

    I LOVE my iPad. I use it all the time. However I seem to notice that while using is it, I start to get nauseated and dizzy. Then I had a seizure out of the nowhere. I looked it up on Google and 'yes' others have experienced the same ill feelings. There probably should be some sort of warning label...your thoughts...

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi webnut,

    Welcome to the forum! The link between IPads and sz. (seizures) is that a person may be photosensitive which means when they are looking at the IPad screen there may be certain colors that are triggering the sz. I found out yrs. ago that I
    was photosensitive to certain colors like flourscent green, amber, and bright white like when the sun shines on the snow. This could be the problem you are having try to tone down the color so it's not so bright and see if that helps you. I had
    a special e.e.g. done to see what colors were triggering my sz. the e.e.g. tech would flash a different color strobe light one at a time and that's when they were able to find out what colors triggered sz. for me. I wish you the best of luck and
    May God Bless You!

    Sue

Similar Threads

  1. Replies: 2
    Last Post: 06-12-2012, 12:47 PM
  2. Replies: 4
    Last Post: 10-13-2011, 03:33 PM
  3. NIH/Med-Line Drug Info Link
    By Earth Mother 2 Angels in forum BrainTalk's feedback forum
    Replies: 5
    Last Post: 09-23-2011, 05:58 PM
  4. Schizophrenia and epilepsy have 'strong link'
    By Prot in forum Schizophrenia
    Replies: 0
    Last Post: 09-19-2011, 08:26 AM
  5. Useful Websites (link to old forum)
    By leaf in forum Peripheral Neuropathy
    Replies: 0
    Last Post: 09-18-2011, 04:08 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.